# SDR SWIA202401090008

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 44,292 hours, 33,941 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WINDSHIELD OUTER PLY CRACKED DURING DESCENT. OUTER PLY IS SPIDER WEBBED. INNER PLY APPEARS FINE. (FLIGHT 4252 FILED OPEN)
